# SDR DL72W952934

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS CRACKED, NR 2 KRUEGER FLAP ACTUATOR, O/B SUPPORT BRACKET AND I/B SUPPORT BRACKET.  DYE CHECKED, FOUND NO DISCREPANCIES PER PS 900-6-301.
